Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

March 22, 2012Faulkner County, Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this special weather statement at Mar 22, 2012, 10:31 PM CDT for Faulkner County, Pulaski County, Saline County, Arkansas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2012, 10:31 PM CDT (03:31 UTC)
Expired
Mar 22, 2012, 11:30 PM CDT
In force
59 min
Issued by
NWS Little Rock, AR

Counties Faulkner County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 39 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 10:35 PM CDTTSTM WND GST 50Nnw Bryant, ARHAM RADIO OPERATOR REPORTS A SHELF CLOUD AND ESTIMATES 50 MPH WINDS AT EXIT 121 ON INTERSTATE 30.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS84 KLZK 230331
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1031 PM CDT THU MAR 22 2012

ARZ032-039-043>045-230430-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-
1031 PM CDT THU MAR 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...PULASKI...
EASTERN PERRY...EXTREME WESTERN LONOKE AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 1130 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
BRUSHY MTN TO NEAR TRASKWOOD...AND MOVING NORTHEAST AT 40 MPH.

LOCALIZED WIND GUSTS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED AS 
THESE STORMS PUSH INTO THE LITTLE ROCK METRO AREA OVER THE NEXT HOUR.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LAKE MAUMELLE...      DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  CONWAY...             BRYANT...             BENTON...
  WRIGHTSVILLE...       WILLIAMS JUNCTION...  TRASKWOOD...
  SYLVAN HILLS...       SWEET HOME...         SHANNON HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 160.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 13.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 9.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3442 9268 3445 9269 3447 9268 3448 9270
      3486 9288 3517 9233 3464 9206
TIME...MOT...LOC 0329Z 239DEG 33KT 3485 9278 3446 9262

$$

BJS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Mar 22, 10:10 PM CDT, 21 minutes earlier.

Area forecast discussion, Mar 22, 10:10 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 PM CDT THU MAR 22 2012

.UPDATE...

QUICK UPDATE MADE MAINLY TO INCREASE POPS ACROSS THE CEN PART OF
THE STATE THIS EVENING. WATCHING 3 MAIN STORMS THIS EVENING...
WITH ISOLATED WIND GUSTS THE MAIN THREATS THIS EVENING. UPDATED
GRIDS/ZONES ARE OUT.

&&

.PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 22 2012/

AVIATION...
THE UPPER LEVEL LOW WILL MOVE ACROSS OKLAHOMA TONIGHT AND TO
SOUTHERN INDIANA BY FRIDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS
ARE ACROSS THE NORTHWEST HALF OF ARKANSAS AND THESE STRETCH INTO
NORTH TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
AREA THIS EVENING. THUNDERSTORMS WILL MOSTLY BE CONFINED TO THE
WESTERN HALF OF THE STATE. MVFR CONDITIONS ARE ANTICIPATED FOR
THIS EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED.

PREV DISCUSSION... /ISSUED 225 PM CDT THU MAR 22 2012/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

UPPER LEVEL CLOSED LOW CONTINUES TO SPIN TO THE WEST...CENTERED OVER
CENTRAL OK INTO SOUTH CENTRAL KS. REGIONAL RADAR IMAGERY SHOWS
WIDESPREAD SHRA ONGOING ACROSS MUCH OF ERN OK INTO FAR NWRN AND WRN
AR THIS AFTERNOON...WITH SOME ISOLATED TSRA NOW DEVELOPING ACROSS
FAR SW MO AND SE KS. THE MAIN FORECAST CHALLENGE EARLY IN THE
FORECAST WILL DEAL WITH THE ADDITIONAL RAINFALL AND THE POTENTIAL
FOR SVR WX LATE THIS AFTERNOON AND EARLY EVENING.

THIS UPPER LEVEL LOW WILL CONTINUE TO SPIN TO THE WEST...BUT WILL
GRADUALLY LIFT ENE OVER SRN MO THROUGH FRI EVENING. AS THIS LOW
GRADUALLY SHIFTS EAST THIS AFTERNOON...WIDESPREAD SHRA WILL CONTINUE
TO THE EAST OF THE LOW CENTER OVER ERN OK...SPREADING FURTHER EAST
INTO WRN SECTIONS OF AR. HAVE POPS RAPIDLY INCREASING FROM SLIGHT
CHANCE OVER CENTRAL SECTIONS OF THE STATE...TO LIKELY POPS ACROSS
THE WRN THIRD OF THE CWA THIS AFTERNOON. WRN SECTIONS OF THE CWA
COULD SEE SOME STRONG TO SVR STORMS THIS AFTERNOON INTO THE EARLY
EVENING HRS...AS THERE WILL BE PLENTY OF LOW LEVEL SHR AND ENOUGH
INSTABILITY IN PLACE CLOSER TO THE UPPER LOW CENTER TO GENERATE SOME
LOW TOPPED SUPERCELLS. WHILE HAIL WILL BE THE MAIN THREAT WITH THE
STRONGEST STORMS...DAMAGING WINDS AND AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE. THE SVR WX THREAT WILL DIMINISH SHORTLY AFTER SUNSET
WITH THE LOSS OF INSTABILITY. HOWEVER...CHANCE TO LIKELY POPS WILL
REMAIN ACROSS A GOOD PORTION OF THE CENTRAL AND NRN COUNTIES OF THE
CWA THROUGH FRI MORNING FOR SHRA AND ISOLATED TSRA AS THIS UPPER LOW
SLOWLY PROGRESSES EAST.

BY FRI...HAVE POPS DECREASING ACROSS MUCH OF THE SRN CWA AS THIS
UPPER LOW CONTINUES IT SLOW PROGRESSION. EVEN SO...CONTINUE SLIGHT
CHANCE TO LOW END CHANCE POPS FOR NRN AND NERN COUNTIES IN CLOSER
PROXIMITY TO THE CENTER OF THE UPPER LOW.

THIS WEEKEND...MORE TRANQUIL WX WILL BECOME THE NORM AS THE UPPER
LOW MOVES EAST. SUNNY SKIES AND DRY CONDITIONS WILL BE SEEN...WITH
ABOVE NORMAL TEMPERATURES EXPECTED.

LONG TERM...MONDAY THROUGH THURSDAY

A SHORT WAVE MID LEVEL RIDGE...EXTENDING FROM THE WESTERN GULF...
THROUGH THE GREAT LAKES REGION...WILL PROMOTE DRY CONDITIONS FOR
MOST OF THIS PERIOD.  ABOVE NORMAL TEMPERATURES WILL CONTINUE TO
PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  69  48  74 /  80  40  20  10
CAMDEN AR         55  76  50  79 /  50  10  10   0
HARRISON AR       47  61  45  73 /  80  40  10   0
HOT SPRINGS AR    51  73  48  77 /  90  10  10   0
LITTLE ROCK   AR  55  73  50  77 /  80  20  10   0
MONTICELLO AR     57  77  51  78 /  40  10  10   0
MOUNT IDA AR      47  72  48  77 /  90  10  10   0
MOUNTAIN HOME AR  50  64  46  74 /  90  40  20  10
NEWPORT AR        55  70  48  74 /  80  40  20  10
PINE BLUFF AR     57  75  51  77 /  50  10  10   0
RUSSELLVILLE AR   49  69  46  77 /  90  30  10   0
SEARCY AR         54  71  48  75 /  80  30  10   0
STUTTGART AR      57  73  49  75 /  60  20  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

UPDATE...63
Hazardous weather outlook, Mar 22, 9:37 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT THU MAR 22 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
937 PM CDT THU MAR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

AN UPPER LOW...RESPONSIBLE FOR RECENT HEAVY RAINFALL...IS FORECAST
TO ACCELERATE TO THE NORTHEAST FROM OKLAHOMA TONIGHT. AHEAD OF THIS
SYSTEM...SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THE
THUNDERSTORMS COULD BECOME SEVERE BEFORE 2 AM...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS...AND AN ISOLATED BRIEF TORNADO
POSSIBLE WITH THE STRONGEST OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM DURING THE MID AFTERNOON AND
EARLY EVENING HOURS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/51

In the hours before

Local storm report, Mar 22, 9:15 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             3 NW SHAWMUT            34.18N 93.49W
03/22/2012  E1.00 INCH       PIKE               AR   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS WAS FALLING ON SKYLINE
            DRIVE IN NORTHEAST PIKE COUNTY.

&&

227
Special weather statement, Mar 22, 9:41 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
941 PM CDT THU MAR 22 2012

ARZ039-042>044-230325-
GARLAND AR-PERRY AR-PULASKI AR-SALINE AR-
941 PM CDT THU MAR 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN
PULASKI...EASTERN PERRY AND NORTHEASTERN GARLAND COUNTIES UNTIL 1030
PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE CORONADO...OR 13 MILES NORTHEAST OF HOT
SPRINGS...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMS JUNCTION...  LAKE WINONA...        LAKE NORRELL...
  LAKE LAGO...          LAKE CORONADO...      LAKE BALBOA...
  HOT SPGS VILLAGE...   WYE MTN...            WYE...
  REFORM...             PARON...              OWENSVILLE...
  CROWS...              CONGO...              BLAND...
  AVILLA...             WOLF PINNACLE...      WILFORD PEAK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3498 9263 3465 9248 3455 9297 3471 9306
TIME...MOT...LOC 0241Z 245DEG 30KT 3467 9290

BJS
Special weather statement, Mar 22, 9:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 PM CDT THU MAR 22 2012

ARZ042-043-053>055-230330-
CLARK AR-GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
947 PM CDT THU MAR 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE...HOT
SPRING...NORTHWESTERN GRANT...GARLAND AND NORTHERN CLARK COUNTIES
UNTIL 1030 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLAKELY MTN DAM TO 5
MILES SOUTHWEST OF SHINN MTN...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              MALVERN...            LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        ROCKWELL...
  ROCKPORT...           PERLA...              MOUNTAIN PINE...
  LONSDALE...           LAKE OUACHITA SP...   LAKE LAGO...
  LAKE CORONADO...      LAKE CATHERINE...     LAKE BALBOA...
  JESSIEVILLE...        HOT SPGS VILLAGE...
  HOT SPRINGS NATL PARK...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 108.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3482 9295 3439 9262 3418 9310 3458 9332
TIME...MOT...LOC 0247Z 235DEG 33KT 3458 9319 3433 9303

BJS
Special weather statement, Mar 22, 10:01 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1001 PM CDT THU MAR 22 2012

ARZ053>055-062-230345-
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
1001 PM CDT THU MAR 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRING...EXTREME
SOUTHWESTERN GRANT...NORTHWESTERN DALLAS AND CENTRAL CLARK COUNTIES
UNTIL 1045 PM CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF RICHWOODS...OR 8 MILES
SOUTH OF ARKADELPHIA...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKADELPHIA...        RICHWOODS...          GURDON...
  CADDO VALLEY...       WILLOW...             TULIP...
  MIDWAY...             MANNING...            LONO...
  JOAN...               HOLLYWOOD...          GUM SPRINGS...
  GRIFFITHTOWN...       FRIENDSHIP...         DONALDSON...
  DALARK...             CENTRAL...            WITHERSPOON...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 61 AND 86.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3437 9275 3400 9260 3390 9319 3414 9327
TIME...MOT...LOC 0301Z 248DEG 33KT 3401 9310

227
Local storm report, Mar 22, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 PM CDT THU MAR 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      BOLES                   34.78N 94.05W
03/22/2012                   SCOTT              AR   LAW ENFORCEMENT

            THE FOURCHE LA FAVRE RIVER NEAR BOLES HAS FLOODED THE
            DOOLEY ROAD BRIDGE AND NUMEROUS COUNTY ROADS IN SOUTHERN
            SCOTT COUNTY.

&&

227
Special weather statement, Mar 22, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1031 PM CDT THU MAR 22 2012

ARZ032-039-043>045-230430-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-
1031 PM CDT THU MAR 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...PULASKI...
EASTERN PERRY...EXTREME WESTERN LONOKE AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 1130 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
BRUSHY MTN TO NEAR TRASKWOOD...AND MOVING NORTHEAST AT 40 MPH.

LOCALIZED WIND GUSTS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED AS
THESE STORMS PUSH INTO THE LITTLE ROCK METRO AREA OVER THE NEXT HOUR.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LAKE MAUMELLE...      DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  CONWAY...             BRYANT...             BENTON...
  WRIGHTSVILLE...       WILLIAMS JUNCTION...  TRASKWOOD...
  SYLVAN HILLS...       SWEET HOME...         SHANNON HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 160.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 13.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 9.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3442 9268 3445 9269 3447 9268 3448 9270
      3486 9288 3517 9233 3464 9206
TIME...MOT...LOC 0329Z 239DEG 33KT 3485 9278 3446 9262

BJS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:30 PM CDTSpecial Weather StatementLZKPope45 min
Mar 22, 8:32 PM CDTSpecial Weather StatementLZKPike43 min
Mar 22, 8:55 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike36 min
Mar 22, 9:41 PM CDTSpecial Weather StatementLZKSaline44 min
Mar 22, 9:47 PM CDTSpecial Weather StatementLZKGarland, Hot Spring43 min
Mar 22, 10:01 PM CDTSpecial Weather StatementLZKClark44 min
Mar 22, 10:02 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski, Saline43 min
Mar 22, 10:18 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Yell3 hr
Mar 22, 10:23 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline52 min
Mar 23, 4:14 AM CDTSpecial Weather StatementLZKWoodruff31 min
Mar 23, 7:19 AM CDTRiver Flood WarningLZKFaulkner, Perry26 hr
Mar 23, 11:01 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln48 hr
Mar 23, 2:45 PM CDTRiver Flood AdvisoryLZKJefferson, Lincoln23 hr

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.